# SDR AWXA200300422

- Difficulty date: April 16, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .3125 INCH CRACK WAS FOUND ON STRINGER TIE CLIP IN AFT CARGO COMPARTMENT AT THE FORWARD SIDE OF BS 887, STR 22 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 887, STR 22 RT, FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 10-11, & 38 FIG 8 AND SRM 51-40-05 PG 1.
